# SDR ZW0A0203302

- Difficulty date: March 14, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT FLOOR TRACK IN THE AFT CARGO COMPARTMENT WAS CORRODED FROM STA 1211 TO 1320.  INSTALLED NEW TRACK IN CARGO COMPARTMENT, LT SIDE, AND INSTALLED SPLICE PLATE PER SRM 53-05, FIG 4G.
